Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Piercing points of homeomorphisms of differentiable manifolds


Author: Jerome L. Paul
Journal: Trans. Amer. Math. Soc. 124 (1966), 518-532
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9947-1966-0212824-9
MathSciNet review: 0212824
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Brown and H. Gluck, Stable structures on manifolds: I. Homeomorphisms of $ {S^n}$, Ann. of Math. 79 (1964), 1-17. MR 0158383 (28:1608a)
  • [2] J. Paul, Piercing points of homeomorphisms, Abstract 65T-404, Notices Amer. Math. Soc. 12 (1965), 710-711.
  • [3] M. Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. 75 (1962), 331-341. MR 0133812 (24:A3637)
  • [4] M. Morse, A reduction of the Schoenflies extension problem, Bull. Amer. Math. Soc. 66 (1960), 113-115. MR 0117694 (22:8470a)
  • [5] W. Huebsch and M. Morse, Schoenflies extensions without interior differential singularities, Ann. of Math. 76 (1962), 18-54. MR 0146847 (26:4366)
  • [6] A. Schoenflies, Beiträge zur Theorie der Punktmengen. III, Math. Ann. 62 (1906), 286-328. MR 1511377
  • [7] W. Huebsch and M. Morse, An explicit solution of the Schoenflies extension problem, J. Math. Soc. Japan 12 (1960), 271-289. MR 0206928 (34:6744)
  • [8] M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 0117695 (22:8470b)
  • [9] W. Huebsch and J. Paul, Representing certain open sets by diffeomorphisms, (to appear).
  • [10] P. Roy, Locally flat $ k$-cells and spheres in $ {E^n}$ are stably flat if $ k \leqq 2n/3 - 1$, Abstract 621-66, Notices Amer. Math. Soc. 12 (1965), 323.
  • [11] M. K. Fort, Jr., A wild sphere which can be pierced at each point by a straight line segment, Proc. Amer. Math. Soc. 14 (1963), 994-995. MR 0159311 (28:2528)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0212824-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society